# SDR ASAA2024051149788

- Difficulty date: May 11, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 34,292 hours, 10,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT OF WTB HAVE MULTIPLE BELLY DRAINS WITH CORROSION. GROUNDED - YES. REMOVED CORR FOUND TO BE IN LIMITS IAW B737-900 SRM 53-60-01-1A-1 REFINSHED AREA IAW B737-900 SRM 51-20-01, SOPM 20-44-04 THIS IS A CAT B REPAIR WITH AN INPECTION THRESHOLD OF 50,000 FLIGHT CYCLES & 16,000 FLIGHT CYCLES REPEAT INTERVAL.W= 1" O= .100 R= .098 L= 1" D= .002.
